# SDR 2014FA0000111

- Difficulty date: March 7, 2014
- Submitted: February 28, 2014
- Operation: General aviation
- Aircraft: N5918G
- Make and model: Cessna T182T
- Aircraft serial: T18208799
- System (JASC): 2701 · Control Column Section
- Part: Screw
- Part number: MS3526548
- Condition: Loose
- Location: Control Column
- Part time: 452 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

COMPLIED WITH SB SEB-27-01.  SEVERAL DAYS LATER, ACFT WAS FLOWN AND THE ELEVATOR CONTROL BECAME INCREASINGLY STIFF DURING THE FLIGHT TO THE POINT OF LOCKING UP.  THE ACFT RETURNED AIRPORT AND MADE AN UNEVENTFUL LANDING.  DURING INSPECTION, TENSION WAS RESET ON CONTROL COLUMN SLIDE SCREW AND SYSTEM RETURNED TO NORMAL.  MFG WAS CONTACTED AND THEY HAVE HAD PREVIOUS INSTANCES OF THIS HAPPENING DUE TO TEMPERATURE DIFFERENTIAL.  REVIEW OF THE WEATHER REVEALED THAT THE TEMPERATURE WAS IN THE HIGH 40`S WHEN THE SEB WAS COMPLIED WITH AND WHEN THE ACFT FLEW, IT WAS IN THE MID TO HIGHT 60`S.
